# SDR Q2SA20170104280

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED IN HMV. UPPER FUSELAGE MAIN CARGO CABIN STA 380 +10 STR 13L, STR WITH MISSING RIVET. PERFORMED STRINGER REWORK IN MISSING RIVET AREA IAW EO 3527-8 REV A DATED 10-16 DISPOSITION SECTION PARA 1 DOCUMENTED ON FAA FORM 8110-3 APPROVED BY DER.
